IVF#1 Stimming Day 7 – Hooha Sucker Punch

It’s official. We have been shooting up drugs…fertility drugs…for one whole week. And I think I have officially gone crazy. These hormones are no joke. Brain fog is no joke. I can’t complete a thought or sentence. I feel silly and loopy. That is when I am not angry or crying because the cat doesn’t want me to pet him or because the sky is blue….

Today some lovely new side effects decided to join the party! I now have swollen feet, vomiting, spotting, cramping and a perpetual feeling of what can only be described as a sucker punch to the hooha. It is absolutely every bit as horrible as t sounds. I called the nurse and she said every single one of these is normal and not to worry. Of course those new side effects accompany the ever increasing little stabs to the ovaries, nausea, sore breasts and never-ending vertigo. I had a very eventful incident earlier and let’s just say that it’s a really good thing the sink is right in front of the toilet in our bathroom…I’ll leave it at that. I have my next monitoring appointment in the morning and I hope we are almost done with this and can do retrieval soon!

In other news, the injections are getting less and less scary each day. The Cetrotide we have down to a science and I can’t even feel that one. The Gonal F has burned the last few days and not sure why. Fingers crossed we only have a few more days of this!

I did sleep surprisingly well last night. Hoping tonight is the same. Through all of this I have been keeping my humor and positivity. It honestly sucks but it truly isn’t as bad as I thought it would be and I know we are doing this so we can hold our baby in our arms. This is temporary pain and discomfort for a family we will have forever 🙂 sticky baby dust to everyone!

Advertisements

7 responses to “IVF#1 Stimming Day 7 – Hooha Sucker Punch

  1. I hope all these feelings lighten up soon!! I’m glad the nurse calls them all “normal” but still, I hope you don’t have to keep feeling miserable much longer.

    Liked by 1 person

  2. Oh dear. I hope you feel better soon. I had a fever when I first started stims, but the doctor and nurse didn’t think it was a side effect, even though the monograph says fever may be a side effect!

    Liked by 1 person

  3. I’m glad you still have your sense of humor! It’ll all be worth it in the end 😊

    Liked by 1 person

  4. Ooh the side effects sound terrible. I hope they calm down for you soon!!

    Liked by 1 person

  5. Keep going and hold on to that thought, try to find something to laugh at every day it helps combat the sudden crying at little or nothing (two days ago because my precious cat bought in a bird!). I’ve only had the bloat and tiredness both cycles so really feel for you getting the worst of it all. I’m at the opposite end of the AMH scale so very pleased at 11 follicles growing on my first ultrasound just now! Wishing u so much luck and baby dust x

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s